# SDR AALA201812189053

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 14,096 hours, 3,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CABIN DOOR EMERGENCY OPERATING CYLINDER HAD LOW PRESSURE.  MAINTENANCE SERVICED THE CYLINDER IAW AMM 52-10-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
